MathSciNet Relay Station
MathSciNet bibliographic data
MR1040953 20F05 (20E05 22E10)
Pollen, David ${\rm SU}\sb I(2,F[z,1/z])$ for $F$ a subfield of ${\bf C}$. J. Amer. Math. Soc. 3 (1990), no. 3, 611–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement